Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
A. T. Fomenko

Veröffentlichungen von A. T. Fomenko zu Fomenko, A. ->
weitere Veröffentlichungen von A. T. Fomenko:
The integrability of some Hamiltonian systems (1983)
A new empirical statistical methodology for detection of parallelisms and dating of duplicates (1986)
Topological invariants of Liouville integrable Hamiltonian systems (1988)
Mathematical statistics and problems of ancient chronology. A new approach (1989)
Recognition of dependences and stratified structures in narrative texts (1989)
A topological invariant which roughly classifies integrable strictly nondegenerate Hamiltonians on four-dimensional symplectic manifolds (1991)
Symplectic topology of integrable dynamical systems. Rough topological classification of classical cases of integrability in the dynamics of a heavy rigid body (1999)
The multidimensional plateau problem in Riemannian varieties (1973)
Geometric variational problems (1975)
The jump of the second derivative of the Moon's elongation (1981)
Integrable geodesic flows on the sphere, generated by Goryachev-Chaplygin and Kowalewski systems in the dynamics of a rigid body (1994)
Orbital classification of geodesic flows on two-dimensional ellipsoids. The Jacobi problem is orbitally equivalent to the integrable Euler case in rigid body dynamics (1995)
Application of classification theory for integrable Hamiltonian systems to geodesic flows on 2-sphere and 2-torus and to the description of the topological structure of momentum mapping near singular points (1996)
Exact topological classification of Hamiltonian flows on smooth two-dimensional surfaces (1999)
Generalized Liouville method of integration of Hamiltonian systems (1978)
Veröffentlichungen zu Fomenko, A.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Fomenko, A. T. The integrability of some Hamiltonian systems
in: Annals of global analysis and geometry , ISSN 1572-9060, Vol. 1 (2. 1983), p. 1-10
Zugang: zum Volltext
ähnliche Vorschläge
1983
zeige Details
2
Fomenko, A. T. A new empirical statistical methodology for detection of parallelisms and dating of duplicates
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 35 (2. 1986), p. 2417-2437
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
3
Fomenko, A. T. Topological invariants of Liouville integrable Hamiltonian systems
in: Functional analysis and its applications , ISSN 1573-8485, Vol. 22 (4. 1988), p. 286-296
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
4
Fomenko, A. T. Mathematical statistics and problems of ancient chronology. A new approach
in: Acta applicandae mathematicae , ISSN 1572-9036, Vol. 17 (3. 1989), p. 231-256
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
5
Fomenko, A. T. Recognition of dependences and stratified structures in narrative texts
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 47 (5. 1989), p. 2783-2795
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
6
Fomenko, A. V. Multidimensional trigonometric interpolation
in: Ukrainian mathematical journal , ISSN 1573-9376, Vol. 42 (4. 1990), p. 504-507
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
7
Fomenko, A. T. A topological invariant which roughly classifies integrable strictly nondegenerate Hamiltonians on four-dimensional symplectic manifolds
in: Functional analysis and its applications , ISSN 1573-8485, Vol. 25 (4. 1991), p. 262-272
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
8
Fomenko, A. T. Symplectic topology of integrable dynamical systems. Rough topological classification of classical cases of integrability in the dynamics of a heavy rigid body
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 94 (4. 1999), p. 1512-1557
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details
9
Fomenko, A. T. The multidimensional plateau problem in Riemannian varieties
in: Mathematical notes , ISSN 1573-8876, Vol. 13 (1. 1973), p. 94-97
Zugang: zum Volltext
ähnliche Vorschläge
1973
zeige Details
10
Fomenko, A. T. Geometric variational problems
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 3 (2. 1975), p. 185-197
Zugang: zum Volltext
ähnliche Vorschläge
1975
zeige Details
11
Fomenko, A. T. The jump of the second derivative of the Moon's elongation
in: Celestial mechanics and dynamical astronomy , ISSN 1572-9478, Vol. 25 (1. 1981), p. 33-40
Zugang: zum Volltext
ähnliche Vorschläge
1981
zeige Details
12
Bolsinov, A. V., Fomenko, A. T. Integrable geodesic flows on the sphere, generated by Goryachev-Chaplygin and Kowalewski systems in the dynamics of a rigid body
in: Mathematical notes , ISSN 1573-8876, Vol. 56 (2. 1994), p. 859-861
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
13
Bolsinov, A. V., Fomenko, A. T. Orbital classification of geodesic flows on two-dimensional ellipsoids. The Jacobi problem is orbitally equivalent to the integrable Euler case in rigid body dynamics
in: Functional analysis and its applications , ISSN 1573-8485, Vol. 29 (3. 1995), p. 149-160
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details
14
Bolsinov, A. V., Fomenko, A. T. Application of classification theory for integrable Hamiltonian systems to geodesic flows on 2-sphere and 2-torus and to the description of the topological structure of momentum...
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 78 (5. 1996), p. 542-555
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
15
Bolsinov, A. V., Fomenko, A. T. Exact topological classification of Hamiltonian flows on smooth two-dimensional surfaces
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 94 (4. 1999), p. 1457-1476
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details
16
Mishchenko, A. S., Fomenko, A. T. Generalized Liouville method of integration of Hamiltonian systems
in: Functional analysis and its applications , ISSN 1573-8485, Vol. 12 (2. 1978), p. 113-121
Zugang: zum Volltext
ähnliche Vorschläge
1978
zeige Details
17
Fedorov, V. V., Fomenko, A. T. Statistical estimation of chronological nearness of historical texts
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 32 (6. 1986), p. 668-675
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
18
Fomenko, A. T., Krylov, N. V. Nonlinear analysis on Manifolds: Monge-Ampère equations
in: Acta applicandae mathematicae , ISSN 1572-9036, Vol. 8 (2. 1987), p. 206-210
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
19
Van, Le Khong, Fomenko, A. T. Test for minimality of lagrangian submanifolds in Kählerian ones
in: Mathematical notes , ISSN 1573-8876, Vol. 42 (4. 1987), p. 810-816
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
20
Trofimov, V. V., Fomenko, A. T. Geometry of Poisson brackets and methods of Liouville integration of systems on symmetric spaces
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 39 (3. 1987), p. 2683-2685
Zugang: zum Volltext
ähnliche Vorschläge
1987